Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Binomial arithmetical rank of edge ideals of forests
HTML articles powered by AMS MathViewer

by Kyouko Kimura and Naoki Terai PDF
Proc. Amer. Math. Soc. 141 (2013), 1925-1932 Request permission

Abstract:

We prove that the binomial arithmetical rank of the edge ideal of a forest coincides with its big height.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13F55, 05C05
  • Retrieve articles in all journals with MSC (2010): 13F55, 05C05
Additional Information
  • Kyouko Kimura
  • Affiliation: Department of Mathematics, Faculty of Science, Shizuoka University, 836 Ohya, Suruga-ku, Shizuoka 422-8529, Japan
  • Email: skkimur@ipc.shizuoka.ac.jp
  • Naoki Terai
  • Affiliation: Department of Mathematics, Faculty of Culture and Education, Saga University, Saga 840-8502, Japan
  • Email: terai@cc.saga-u.ac.jp
  • Received by editor(s): June 27, 2011
  • Received by editor(s) in revised form: September 26, 2011
  • Published electronically: January 2, 2013
  • Communicated by: Irena Peeva
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 1925-1932
  • MSC (2010): Primary 13F55, 05C05
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11473-5
  • MathSciNet review: 3034419